Alert archive / Texas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 90, NWS Austin/San Antonio, TX

May 27, 2009Dimmit County, Maverick County, Zavala County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 27, 2009, 8:47 PM CDT for Dimmit County, Maverick County, Zavala County, Texas. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2009, 8:47 PM CDT (01:47 UTC)
Expired
May 27, 2009, 9:35 PM CDT
In force
48 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Dimmit County, TX, Maverick County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 76 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 8:50 PM CDTHAIL 1.752 Sse Crystal City, TXRPT ON CYPRESS AVE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 1.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2009-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2161 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2009-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2161 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1803 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 280147
SVREWX
TXC127-323-507-280245-
/O.NEW.KEWX.SV.W.0090.090528T0147Z-090528T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
847 PM CDT WED MAY 27 2009

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN DIMMIT COUNTY...
  MAVERICK COUNTY...
  SOUTHWESTERN ZAVALA COUNTY...

* UNTIL 945 PM CDT.

* AT 843 PM CDT...NWS METEOROLOGISTS HAVE DETECTED TWO SEVERE  
  THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES...GOLF BALL 
  SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THE 
  STRONGEST COULD THREATEN THE COMMUNITY OF BRUNDAGE WITH A 
  TORNADO THROUGH 915 PM...AS IT MOVES SOUTHEAST AT 10 TO 15 
  MPH. ANOTHER STORM WAS LOCATED 7 MILES NORTHWEST OF COMETA... 
  OR 16 MILES WEST OF CRYSTAL CITY...AND MOVING SOUTH AT 15 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE WINTER HAVEN AND CARRIZO
  SPRINGS.

LAT...LON 2869 9960 2847 9981 2849 10017 2885 10017
      2893 9988
TIME...MOT...LOC 0144Z 000DEG 14KT 2876 10007

$$
3 follow-up statements
000 
WWUS54 KEWX 280202
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
902 PM CDT WED MAY 27 2009

TXC127-323-507-280245-
/O.CON.KEWX.SV.W.0090.000000T0000Z-090528T0245Z/
ZAVALA TX-MAVERICK TX-DIMMIT TX-
902 PM CDT WED MAY 27 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHWESTERN DIMMIT...MAVERICK AND SOUTHWESTERN ZAVALA
COUNTIES...

AT 900 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING TORNADOES...BASEBALL SIZE 
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THE STRONGEST  
STORM WAS LOCATED NEAR COMETA...OR 11 MILES WEST OF CRYSTAL 
CITY...MOVING SOUTH AT 15 MPH. ANOTHER SEVERE THUNDERSTORM... 
POSSIBLY CONTAINING A TORNADO...WAS LOCATED NEAR BRUNDAGE...AND WAS 
MOVING SOUTHEAST AT 10 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE WINTER HAVEN...FARIAS LAKE
AND CARRIZO SPRINGS. A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH 
CENTRAL ZAVALA AND NORTH CENTRAL DIMMIT COUNTIES THROUGH 915 PM.


LAT...LON 2881 9991 2865 9964 2847 9981 2849 10017
      2878 10017
TIME...MOT...LOC 0200Z 000DEG 14KT 2872 10000

$$
000 
WWUS54 KEWX 280213
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
913 PM CDT WED MAY 27 2009

TXC323-280223-
/O.CAN.KEWX.SV.W.0090.000000T0000Z-090528T0245Z/
MAVERICK TX-
913 PM CDT WED MAY 27 2009

...THE SEVERE THUNDERSTORM WARNING FOR MAVERICK COUNTY IS
CANCELLED...

LAT...LON 2848 10004 2866 10012 2881 9991 2866 9965
      2865 9964 2847 9981
TIME...MOT...LOC 0213Z 335DEG 14KT 2868 9995

$$

TXC127-507-280245-
/O.CON.KEWX.SV.W.0090.000000T0000Z-090528T0245Z/
ZAVALA TX-DIMMIT TX-
913 PM CDT WED MAY 27 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHWESTERN DIMMIT AND SOUTHWESTERN ZAVALA COUNTIES...

AT 912 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING GOLFBALL SIZE HAIL...AND 
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR 
COMETA...OR 8 MILES WEST OF CRYSTAL CITY...MOVING SOUTHEAST AT 15 
MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE WINTER HAVEN AND CARRIZO
SPRINGS.

LAT...LON 2848 10004 2866 10012 2881 9991 2866 9965
      2865 9964 2847 9981
TIME...MOT...LOC 0213Z 335DEG 14KT 2868 9995

$$
000 
WWUS54 KEWX 280235
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
935 PM CDT WED MAY 27 2009

TXC127-507-280244-
/O.CAN.KEWX.SV.W.0090.000000T0000Z-090528T0245Z/
ZAVALA TX-DIMMIT TX-
935 PM CDT WED MAY 27 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DIMMIT AND
SOUTHWESTERN ZAVALA COUNTIES IS CANCELLED...
 
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT THROUGH 945 PM FOR A 
SEPARATE THUNDERSTORM OVER SOUTH CENTRAL ZAVALA AND NORTH CENTRAL 
DIMMIT COUNTIES.

LAT...LON 2848 10004 2866 10012 2881 9991 2866 9965
      2865 9964 2847 9981
TIME...MOT...LOC 0234Z 335DEG 14KT 2860 9991

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 8:27 PM CDT, 20 minutes earlier.

Area forecast discussion, May 27, 8:27 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
827 PM CDT WED MAY 27 2009

.UPDATE...MESOSCALE BOUNDARIES APLENTY THIS EVENING WITH CONTINUED
THUNDERSTORM DEVELOPMENT IN A VERY UNSTABLE AIRMASS OVER THE
WESTERN HALF OF THE CWA. MESOSCALE RUC MODEL INDICATES ACTIVITY
SHOULD LESSEN CONSIDERABLY BY MIDNIGHT WITH OVERNIGHT STORMS
MAINLY ACROSS EXTREME SOUTHWESTERN CWA. HAVE UPDATED POP AND
WEATHER GRIDS TO REFLECT CURRENT RADAR TRENDS. TEXT FORECASTS
OUT SOON.

&&

.PREV DISCUSSION... /ISSUED 626 PM CDT WED MAY 27 2009/

DISCUSSION...
SEE AVIATION FOR 00Z TAF DISCUSSION.

AVIATION...
SHOWERS AND THUNDERSTORMS ARE ONGOING ACROSS THE HILL COUNTRY AND
EDWARDS PLATEAU. THESE STORMS ARE OCCURRING AND REGENERATING ON
OUTFLOW BOUNDARIES. THUS THE MOVEMENT OF THESE STORMS THIS EVENING
ARE ERRATIC MAKING TIMING OF TERMINAL IMPACT DIFFICULT. BASED ON
CURRENT DEVELOPMENT/TRENDS CONVECTION WILL IMPACT KSAT AND KSSF
02Z-04Z AND KAUS 04Z-06Z. OTHERWISE VFR CONDITIONS WILL PREVAIL
WITH MVFR CONDITIONS IN AND NEAR SHOWERS AND THUNDERSTORMS.
CONVECTIVE REDEVELOPMENT IS POSSIBLE THURSDAY AFTERNOON SO HAVE
INCLUDED A PROB30 GROUP FOR KSAT...KSSF AND KAUS.

PREV DISCUSSION... /ISSUED 303 PM CDT WED MAY 27 2009/

DISCUSSION...
THIS AFTERNOON THE AIRMASS ACROSS THE WESTERN HALF OF SOUTH CENTRAL
TEXAS HAS RECOVERED WITH SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS
EDWARDS COUNTY. OTHER SHOWERS AND THUNDERSTORMS WERE ALSO FIRING
ACROSS NORTHEAST MEXICO. THE GFS ONCE AGAIN DEVELOPS A CONVECTIVE
COMPLEX ACROSS NORTHEAST MEXICO AND ADJACENT REGIONS OF SOUTH
CENTRAL TEXAS THIS EVENING  THESE STORMS WILL MOVE EASTWARD
TONIGHT INTO THURSDAY ACROSS SOUTH CENTRAL TEXAS. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO THIS
EVENING ACROSS THE WESTERN HILL COUNTRY...EDWARDS PLATEAU AND RIO
GRANDE PLAINS. THE LOCATION OF SHOWERS AND THUNDERSTORMS ON
THURSDAY WILL BE DEPENDENT ON THE EVOLUTION OF THE OVERNIGHT MCS.
SO WILL SHOTGUN 30% POPS ACROSS THE CWFA FOR THURSDAY.

WILL GO WITH A DRY FORECAST ON FRIDAY WITH SILENT 10% POPS. THE
UPPER LEVEL RIDGE MAY BE STRONG ENOUGH TO SUPPRESS CONVECTION.
AFTERNOON TEMPS WILL RUN A COUPLE OF DEGREES ABOVE NORMAL. THE
WARM AND DRY WEATHER PATTERN WILL CONTINUE INTO SATURDAY. ON SUNDAY
A FEW STORMS THAT DEVELOP ACROSS NORTHEAST MEXICO MAY MAKE A RUN
TO THE BORDER SUNDAY EVENING...SO HAVE INCLUDED LOW POPS ACROSS
OUR SOUTHWEST COUNTIES.

THE FIRST HALF OF NEXT WEEK THE PCPN PATTERN WILL CHANGE WITH
SEA-BREEZE DEVELOPMENT BEING THE PRIMARY FOCUS FOR CONVECTION.
THUS WILL HAVE LOW POPS MAINLY ALONG AND EAST OF THE I-35
CORRIDOR EACH AFTERNOON MONDAY THROUGH WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              68  90  65  91  67 /  10  30  10  10  -
AUSTIN BERGSTROM INTL AIRPORT  65  89  64  90  63 /  10  30  10  10  -
NEW BRAUNFELS MUNI AIRPORT     67  89  65  91  65 /  10  30  10  10  -
BURNET MUNI AIRPORT            65  88  63  90  65 /  10  30  10  10  -
DEL RIO INTL AIRPORT           68  91  70  92  70 /  40  40  20  10  10
GEORGETOWN MUNI AIRPORT        65  88  64  91  66 /  10  30  10  10  -
HONDO MUNI AIRPORT             66  90  65  89  66 /  30  40  20  10  10
SAN MARCOS MUNI AIRPORT        67  89  65  90  65 /  10  30  10  10  -
LA GRANGE - FAYETTE REGIONAL   68  88  64  89  65 /  10  30  10  10  -
SAN ANTONIO INTL AIRPORT       69  89  68  90  67 /  20  30  20  10  -
STINSON MUNI AIRPORT           68  90  67  90  67 /  20  30  20  10  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

02/18
Hazardous weather outlook, May 27, 3:40 PM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
340 PM CDT WED MAY 27 2009

TXZ171>173-183>194-202>209-217>225-228-281600-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
340 PM CDT WED MAY 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
THROUGH THIS EVENING ACROSS THE EDWARDS PLATEAU AND RIO GRANDE
PLAINS. THE SEVERE WEATHER THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

In the hours before

Local storm report, May 27, 7:20 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
720 PM CDT WED MAY 27 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             2 NW BOERNE             29.82N  98.76W
05/27/2009  E4.00 INCH       KENDALL            TX   PUBLIC

            SMASHED WINDOWS AND DENTED METAL ROOF IN BOERNE FROM
            GRAPEFRUIT SIZE HAIL.

&&

EVENT NUMBER 00624

CJM
Local storm report, May 27, 7:54 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
754 PM CDT WED MAY 27 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             5 NW BOERNE             29.85N  98.80W
05/27/2009  E1.75 INCH       KENDALL            TX   PUBLIC

            WEB REPORT FROM THE PUBLIC OF WINDOWS BROKEN FROM
            GOLFBALL SIZE HAIL IN BOERNE.

&&

EVENT NUMBER 00625

CJM
Special weather statement, May 27, 7:54 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
754 PM CDT WED MAY 27 2009

TXZ183-184-280200-
EDWARDS-VAL VERDE-
754 PM CDT WED MAY 27 2009

...A STRONG THUNDERSTORM WAS AFFECTING EDWARDS AND VAL VERDE
COUNTIES...

AT 754 PM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM
6 MILES WEST OF LOMA ALTA...MOVING EAST AT 20 MPH.

PEOPLE IN VAL VERDE AND WESTERN EDWARDS COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...LOMA ALTA AND FLOUR MILLS...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

MARBLE SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
Local storm report, May 27, 7:57 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
757 PM CDT WED MAY 27 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             5 NW BOERNE             29.85N  98.80W
05/27/2009  E1.75 INCH       KENDALL            TX   PUBLIC

            WEB REPORT FROM THE PUBLIC OF WINDOWS BROKEN FROM
            GOLFBALL SIZE HAIL IN BOERNE.

&&

CORRECTED EVENT TIME

EVENT NUMBER 00625

CJM
Special weather statement, May 27, 7:57 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
757 PM CDT WED MAY 27 2009

TXZ203-204-217>219-280200-
FRIO-MAVERICK-MEDINA-UVALDE-ZAVALA-
757 PM CDT WED MAY 27 2009

...NUMEROUS STRONG THUNDERSTORMS WERE AFFECTING FRIO...MAVERICK...
MEDINA...UVALDE AND ZAVALA COUNTIES...

AT 754 PM CDT...NWS METEOROLOGISTS ARE TRACKING A SEVERAL STRONG
THUNDERSTORMS ALONG AND 30 MILES SOUTH OF HIGHWAY 90 FROM THE
UVALDE-KINNEY COUNTY LINE TO NEAR HONDO. MOST OF THESE STORMS WERE
MOVING SOUTHEAST AT 5 TO 15 MPH.

PEOPLE IN NORTHERN MAVERICK...NORTHWESTERN FRIO...SOUTHERN UVALDE...
SOUTHWESTERN MEDINA AND ZAVALA COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...BATESVILLE...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

MARBLE SIZE HAIL...AND WINDS 50 MPH ARE EXPECTED WITH THIS STORM.
Local storm report, May 27, 8:04 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
804 PM CDT WED MAY 27 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0758 PM     HAIL             10 S DHANIS            29.18N  99.28W
05/27/2009  E0.25 INCH       MEDINA             TX   PUBLIC

            PUBLIC REPORTED PEA SIZE HAIL ALONG FM 2200 BETWEEN
            DHANIS AND YANCEY.

&&

EVENT NUMBER 00626

CJM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:00 PM CDTFlash Flood WarningEWXBandera, Medina, Uvalde3 hr
May 27, 7:11 PM CDTSevere Thunderstorm WarningEWXEdwards49 min
May 27, 7:19 PM CDTSevere Thunderstorm WarningEWXEdwards41 min
May 27, 8:12 PM CDTSevere Thunderstorm WarningEWXMaverick, Uvalde, Zavala48 min
May 27, 8:21 PM CDTFlash Flood WarningEWXZavala3 hr
May 27, 8:32 PM CDTTornado WarningEWXDimmit, Zavala43 min
May 27, 8:50 PM CDTSevere Thunderstorm WarningEWXVal Verde40 min
May 27, 8:56 PM CDTSevere Thunderstorm WarningEWXFrio64 min
May 27, 9:07 PM CDTSevere Thunderstorm WarningEWXDimmit, Zavala38 min
May 27, 9:09 PM CDTSevere Thunderstorm WarningEWXVal Verde36 min
May 27, 9:27 PM CDTAreal Flood AdvisoryEWXFrio2 hr
May 27, 11:18 PM CDTAreal Flood AdvisoryEWXKinney, Val Verde3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.